I had been on a birth control pill since january of this year which was ok but was giving some nasty side effects. So in July I began taking DIANETTE.
The pill worked ok, except my first period was exactly one week late(augast)? Next month period arrived ok(september). However at the same time I have been tested for chrones etc. an interference.
Ok so now it is mid november , I came off dianette in september and was due a period in october (end of) as yet I have had nothing and I am almost one month late. I have not been sexually active in 14 weeks and have no other symptoms (except chrones/ibs complications) I have taken three pregnancy tests and bloods have been taken by dr. Yet I am still worried (dunno why) can anyone put my mind at rest (all pregnancy tests were negative)
IT's simply possible that your body is stressed out! And that the stop-start of hormones has thrown the vaginal bleeding cycle out of whack. You'll need some more time for the cycle to re-establish itself. Are you still on Dianette, or not?
Do you know when you next expect to ovulate? You might want to get an ovulation predictor kit just to be on the safe side if you're planning to have sex...and avoid those days!
hello , yes this may be true. Nope i am not on dianette anymore. However i panicked and took another hpg test on saturday and again negative . I have not had sex in 16 weeks .. and i am about to skip a second period ... Any ideas other than this, the dr says its normal because dianette is a strong pill ...
Seems likely. I think you'll just need to play the waiting game. Please update when you get the results you're looking for. But as an after thought --- is it possible that you have an ovarian cyst which is causing your to skip these menstrual cycles? Any problems with cysts in the past?
hello nope no problems with that at all ! I am almost 99% sure I am not pregnant (after all I have had two periods and 5 negative tests and abstinant for 16 weeks now). But the stress of the matter gets to you. I have no history of cysts as such but I am being treated for IBD just now which could be causing issues
IF you suspect other issues or have more irregular menstrual periods, I'd encourage you to see your gynecologist. IF you are experiencing an ovarian cyst, it's best that you know and can treat the symptoms.
Went to nurse today for blood tests (ibs/ibd issue) and spoke to her about my late period. She put my mind at ease explaining that a pt including an hpt (especially 3) would have picked up pregnancy long before now and that dianette is a strong pill (especialy after starting it straight after coming off another) and that not to worry just wait and relax. So that was a good thing for me to hear. Now its been 9 weeks since my last period so i just need to relax and hope for the best
today i eventually got my period. It has been 11 weeks since i had a period or seven weeks late (depending on how you look at it) . I am relieved, even though i have had numerous negative pregnancy tests. I can tell you that dianette has been a bit of a nightmare for me, however it was effective where it matter most(protection) .
hi i was on dianette for 2 months and went on that after coming off mygrogynon. recently i decided to come off dianette as my partner and myself decided to try for another baby!! it has been about a fornight now since i came off it and i am having some irregular bleeding! after coming off dianette i had my normal period which lasted the usual 7 days which was fine, but then i had another bleed after only 5 days which lasted 6 days which i assumed was ok after coming off such a strong pill! but now after only another 4 days i have began to bleed again! this is really starting to get me down! i know the doctor told me i would be all over the place but i never expected it to be like this! does this seem ok or 'normal' to you? do i have to just wait it out????
hey all well im so confused im trying for a baby but because i have not had a period since december my doctor put me on dianette and im still ovulating so im so confused i do not know what to do HELP!!!!
I have been off Dianette for a month now. Trying for a baby!!!!I had my normal bleed as soon as i come off.2 weeks later i have had pregnancy symptoms. when my period was due i recently have been spotting it was for a hour on 2 days n little bleed 3rd day not enough to fill tapon. I have taken 4 tests all negative!!? What could it be. Seeing docs Monday about it!!!! X